Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Spotting continuously after abortion using Mifepristone. How long will Ovral take to stop spotting?

I was around 7 week pregnant last month & got it aborted by using mifepristine & misoprotol pills & right now i am still spotting.It has been around 40days i was spotting & my doctor prescribed me Ovral I & it has been a week passed since i started using this medication and i am still spotting.Can you please tel me how long will it take for me to stop this spotting?? or say how long will it take for the medication to act upon me?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
You can get yourself checked to rule out other causes of spotting. Usually spotting should be over within one week of starting ovral, but sometimes it might take longer.
Wish you good health.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor